e-space
Manchester Metropolitan University's Research Repository

Items where Author is "Parau, EI"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Alsharif, AM and Decent, SP and Parau, EI and Simmons, MJH and Uddin, J (2018) The trajectory of slender curved liquid jets for small Rossby number. IMA Journal of Applied Mathematics, 84 (1). pp. 96-117. ISSN 0272-4960

This list was generated on Fri Sep 25 03:43:31 2020 BST.